# SDR CALA0100104

- Difficulty date: February 5, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N13624
- Make and model: Boeing 737524
- Aircraft serial: 27528
- Aircraft time: 18,506 hours, 9,868 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 7 INCH CRACK IN AFT CARGO COMPARTMENT CENTER BELT FRAME TO SKIN ATTACH AREA AT STA 807, S27L TO S27R.  THE CRACKED FRAME WAS REMOVED AND A NEW BOTTOM FRAME WAS INSTALLED IAW SRM 51-10-02.
